# SDR DALA2021062303397

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION ON LOWER INTERIOR BRACKET AT LH AFT OVERWING EMERGENCY EXIT DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00163: LOWER INTERIOR BRACKET AT LH AFT OVERWING EMERGENCY EXIT DOOR WAS REPAIRED PER BOEING 757-200 ETI-57-21-262 REVISION 1 AND ER/A 592235-14 REV ORIG. (1846286)
